Discussion in 'Fibromyalgia Main Forum' started by Mirandakay, Mar 17, 2010.

  1. Mirandakay

    Mirandakay New Member

    Does anyone elsse experience nausea along withtheir fibro. I have for many years and the doctor has never beenable to give me relief or tell me why it happens. It comes every couple of months and will last for about a week. I just have no appetite and feel nauseus, but no vomiting. Any suggestions would be appreciated.
  2. kel78

    kel78 Member

    I used to experience bouts of nausea such as you describe until I quit running. I experimented to make sure the running was to blame (by reintroducing running to my exercise activity) and the bouts of nausea would return every time. I didn't get nausea immediately upon/after running, but if running was part of my regular activity, I would get periodic bouts of extreme nausea that went on for days.

    I believe I have pelvic floor dysfunction (based on abdominal and pelvic pain for no good reason and the fact that a GI specialist told me my organs are all fallen onto my pelvic floor) and I think the running was aggravating my insides and causing the periodic nausea. Just my theory so far because I can't get a doctor to take my complaints seriously. They can't seem to understand why I don't like walking around with my pants falling down because I can't wear pants that fit (or a belt or anything around my waist) because I'd get excruciating pain if I did. Too bad I'm not a teenage boy. Then I'd be right in fashion.

  3. loto

    loto Member

    yes, i do get bouts of nausea, but I have Irritable Bowel Syndrome, which a lot of FM sufferers have.
    For the past 3 weeks, everything I eat makes me feel so full and bloated, even if it's just a very small serving, and then I feel so sick to my stomach that I can't eat anymore for the rest of that day.
    So, yesterday my doctor prescribed me Levsil, but so far I've only taken one tablet because I found that it makes me very sleepy. And, just taking it that one time, I can't tell if it is going to help or not.
    Sorry I don't have any answers for you, but I do experience what you do.
    Maybe if I start taking the Levsil more often I'll be able to let you know if it will help.